Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: withdrawal symptoms coming off zoloft Tom Goode

Posted by AW on September 27, 2000, at 19:18:44

In reply to Re: withdrawal symptoms coming off zoloft, posted by Tom Goode on September 27, 2000, at 9:21:51

This is week 6 for me coming off ZOloft. At present I am alternating - 25 mg one day, nothing the next. On those days without zoloft I feel more negative about things but that's because I have been getting slight headaches - so I take a full strength panadol to resolve that. Sleep has been strange but not too bad. Name one person in this world that sleeps like a log with all the stuff we have to cope with these days anyway?
I think the plan my doctor gave me is ok so far. I drew it up based on her notes, then took it back to her to edit, and she made several changes. At least I feel she really cared enough to do this, as she knew how important it was for me to get it right.
please note that you are bound to feel strange coming off this drug even if you taper slowly. Long term use of Zoloft is bound to have an affect on your entire body. The drug should not to treat as candy.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:AW thread:5582
URL: http://www.dr-bob.org/babble/20000926/msgs/45382.html